3 doctors weighed in:

Oxycodone made me nauseous. I might throw up. Is this a normal reaction?

3 doctors weighed in
Dr. Marc Bloom
Anesthesiology
1 doctor agrees

In brief: A common side-effect

Nausea is a common side-effect of opiate pain killers like oxycodone.
There are medications to help decrease the nausea. If the pain is not severe, consider lowering the dose.

In brief: A common side-effect

Nausea is a common side-effect of opiate pain killers like oxycodone.
There are medications to help decrease the nausea. If the pain is not severe, consider lowering the dose.
Dr. Marc Bloom
Dr. Marc Bloom
Thank
Dr. Sherif Algendy
Anesthesiology

In brief: Yes

An average 25% of patient develops nausea with opiates, you should consult with your doctor to decide if you should continue on oxycodone and treat nausea or try something else.

In brief: Yes

An average 25% of patient develops nausea with opiates, you should consult with your doctor to decide if you should continue on oxycodone and treat nausea or try something else.
Dr. Sherif Algendy
Dr. Sherif Algendy
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors